MAUDE Adverse Event Report: CARDINAL HEALTH SHANGHAI CRUTCH AXILLARY TALL 70-78 300LB

CARDINAL HEALTH SHANGHAI CRUTCH AXILLARY TALL 70-78 300LB
Model Number CA901TL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the lot number, the device history report could not be reviewed to determine if there was any exception that could lead to the reported incident.From the review of the production and quality inspection data for the past 12 months, no incident of crutch breakage of the hand grip tube area were recorded.The sample was not returned for investigation, however photos of the sample were provided.From the photos of the crutch, the break was confirmed.However, the cause of the breakage could not be derived from the photos.Without the sample we are not able to conduct a further evaluation to determine the actual cause of the broken crutch.Therefore the root cause could not be determined.
 
Event or Problem Description
Crutch broke.

Brand Name
CRUTCH AXILLARY TALL 70-78 300LB
Common Device Name
CRUTCH
Manufacturer (Section D)
CARDINAL HEALTH SHANGHAI
f20, tower 1, kerry everbright
shanghai 20007 0
CH  200070
MDR Report Key5932419
Report Number1423537-2016-00041
Device Sequence Number814654
Product Code IPR
UDI-Device Identifier10885380050398
UDI-Public10885380050398
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA901TL
Device Catalogue NumberCA901TL
Device Lot NumberDIDN'T HAVE
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/09/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date09/07/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;